Publicaciones

Publicaciones desde el 2013

Artículos

2017

1. M. D. Acosta, D. García, S. K. Kim, and M. Maestre, The Bishop-Phelps-Bollobás property for operators from c0 into some Banach spaces, J. Math. Anal. Appl. 445 (2017), no. 2, 1188–1199.

2. P. M. Berná, Ó. Blasco, Characterization of greedy bases in Banach spaces, J. Approx. Theory 215, (2017) 28-39.

3. P.M. Berná, Ó. Blasco, G. Garrigós. Lebesgue inequalities for the greedy algorithm in general bases. Rev Mat Complut DOI 10.1007/s13163-017-0221-x

4. P. Boggiatto, C. Fernández, and A. Galbis, Gabor systems and almost periodic functions, Appl. Comput. Harmon. Anal. 42 (2017), no. 1, 65–87.

5. J. Bonet, C. Fernández, A. Galbis, and J. M. Ribera, Frames and representing systems in Fréchet spacesand their duals, Banach J. Math. Anal. 11 (2017), no. 1, 1–20.

6. J. Bonet and P. Domański, A Note on the Spectrum of Composition Operators on Spaces of Real Analytic Functions, Complex Anal. Oper. Theory 11 (2017), no. 1, 161–174.

7. J. Falcó, D. García, M. Maestre, and P. Rueda, Spaceability in norm-attaining sets, Banach J. Math. Anal. 11 (2017), no. 1, 90–107.

8. C. Fernández, A. Galbis, and J. Toft, The Bargmann transform and powers of harmonic oscillator on Gelfand–Shilov subspaces, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 111 (2017), no. 1, 1–13.

9. D. García, E. Jordá, and M. Maestre, A characterization of the Schur property through the disk algebra, J. Math. Anal. Appl. 445 (2017), no. 2, 1310–1320.

10. D. García, M. Maestre, and D. M. Vieira, On the Banach-Stone theorem for algebras of holomorphic germs, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 111 (2017), no. 1, 223–230.

11. N. Ortigosa, A. Galbis, C. Fernández, and O. Cano, Gabor frames for classification of paroxysmal and persistent atrialfibrillation episodes, Medical Engineering & Physics 39 (2017), 31–37.

2016

1. A. A. Albanese, J. Bonet, and W. J. Ricker, The Cesàro operator in growth Banach spaces of analytic functions, Integral Equations Operator Theory 86 (2016), no. 1, 97–112.

2. A. A. Albanese, J. Bonet, and W. J. Ricker, Dynamics and spectrum of the Cesàro operator on C∞(R+), Monatsh. Math. 181 (2016), no. 2, 267–283.

3. A. A. Albanese, J. Bonet, and W. J. Ricker, Erratum to: Dynamics and spectrum of the Cesàro operator on C∞(R+) [ MR3539935], Monatsh. Math. 181 (2016), no. 4, 991–993.

4. A. A. Albanese, J. Bonet, and W. J. Ricker, Mean ergodicity and spectrum of the Cesàro operator on weighted c0 spaces, Positivity 20 (2016), no. 4, 761–803

5. R. M. Aron, D. Carando, S. Lassalle, and M. Maestre, Cluster values of holomorphic functions of bounded type, Trans. Amer. Math. Soc. 368 (2016), no. 4, 2355–2369.

6. R. M. Aron, E. Çalışkan, D. García, and M. Maestre, Behavior of holomorphic mappings on p-compact sets in a Banach space, Trans. Amer. Math. Soc. 368 (2016), no. 7, 4855–4871.

7. S. Bartoll, F. Martínez-Giménez, and A. Peris, Operators with the specification property, J. Math. Anal. Appl. 436 (2016), no. 1, 478–488.

8. J. Bès, Q. Menet, A. Peris, and Y. Puig, Recurrence properties of hypercyclic operators, Math. Ann. 366 (2016), no. 1-2, 545–572.

9. J. A. Conejero, F. Martínez-Giménez, A. Peris, and F. Ródenas, Chaotic asymptotic behaviour of the solutions of the Lighthill-Whitham-Richards equation, Nonlinear Dynam. 84 (2016), no. 1, 127–133.

10. N. Ortigosa, O. Cano, A. Galbis, and C. Fernández, Time-Frequency analysis for early classification of persistent and long-standing persistent atrial fibrillation, Computers in Cardiology 43 (2016), 673–676.

11. N. Ortigosa, C. Fernández, A. Galbis, and O. Cano, Classification of persistent and long-standing persistent atrial fibrillation by means of surface electrocardiograms, Biomedizinische Technik 61 (2016), 19–27.

12. N. Ortigosa, J. Osca, R. Jiménez, Y. Rodríguez, C. Fernández, and A. Galbis, Predictive analysis of cardiac resynchronization therapy response by means of the ECG, Computers in Cardiology 43 (2016), 753–756.

13. N. Ortigosa, M. Rodríguez-López, R. Bailón, S.I. Sarvari, M. Sitges, E. Gratacos, B. Bijnens, F. Crispi, P. Laguna. Heart morphology differences induced by intrauterine growth restriction and preterm birth measured on the ECG at preadolescent age. Journal of Electrocardiology 49 (2016) 401 – 409.

2015

1. M. D. Acosta, J. Becerra-Guerrero, D. García, S. K. Kim, M. Maestre. The Bishop-Phelps-Bollobás property and its finite dimensional approach, Publ. RIMS Kyoto Univ. 51 (2015), 173-190.

2. A. A. Albanese, J. Bonet, W.J. Ricker. On the continuous Cesàro operator in certain function spaces, Positivity 19 (2015) 659-679.

3. A. A. Albanese, J. Bonet, W.J. Ricker. Spectrum and compactness of the Cesàro operator on weighted l_p spaces, J. Austral. Math. Soc. 99 (2015), no. 3, pp. 287-314.

4. M.J. Beltrán, J. Bonet, C. Fernández. Classical Operators on the Hörmander algebras. Discr. Cont. Dyn. Syst. Serie A 35 (2015), no. 2, 637-652.

5. N.C. Bernardes Jr., A. Bonilla, V. Müller, A. Peris. Li–Yorke chaos in linear dynamics, Ergod. Th. Dynam. Sys. 35 (2015), 1723-1745.

6. J. Bonet. The spectrum of Volterra operators on weighted spaces of entire functions, Quarterly J. Math. 66 (2015) 799-807.

7. J. Bonet. Abscissas of weak convergence of vector valued Dirichlet series. J. Funct. Anal. 269 (2015) 3914-3927.

8. J. Bonet, P. Domanski. Abel’s functional equation and eigenvalues of composition operators on spaces of real analytic functions, Integral Equat. Oper. Theory 81 (2015), 455-482.

9. J. Bonet, J. Taskinen. A note about Volterra operators on weighted Banach spaces of entire functions, Math. Nachr. 288 (2015), 1216-1225.

10. D. Carando, A. Defant, D. García, M. Maestre, P. Sevilla-Peris. The Dirichlet-Bohr radius, Acta Arith. 171.1 (2015), 23-37.

11. J. Corral Hérnandez, J. Antonino-Daviu, F. Martínez-Giménez, A Peris, Comparison of different wavelet families for broken bar detection in induction motors, IEEE International Conference on Industrial Technology (ICIT) (2015), pp. 3220-3225. DOI: 10.1109/ICIT.2015.7125574

12. C. Fernández, A. Galbis, J. Toft. Characterizations of GRS-weights, and consequences in time–frequency analysis. J. Pseudo-Differ. Oper. Appl.6 (2015), no. 3, 383–390.

13. V.J. Galán, F. Martínez-Giménez, P. Oprocha, A.Peris. Product recurrence for weighted backward shifts, Appl. Math. Inf. Sci. 9 (2015), 2361-2365.

14. M. Murillo-Arcila, A. Peris. Strong mixing measures for C_0-semigroups, RACSAM 109 (2015), 101-115.

15. M. Murillo-Arcila, A. Peris. Chaotic Behaviour on Invariant Sets of Linear Operators, Integral Equat. Oper. Theory 81 (2015), 483-497.

16. N. Ortigosa, C. Fernández, A. Galbis, Ó. Cano. Phase information of time-frequency transforms as a key feature for classification of atrial fibrillation episodes, Physiol. Meas.36 (2015), 409-424.

17. N. Ortigosa, O. Cano, A. Galbis, C. Fernández. Classification of Atrial Fibrillation Episodes by means of Phase Variations of Time-Frequency Transforms, Computing in Cardiology 42 (2015), 41-44.

18. N. Ortigosa, F. Crispi, R. Bailón, M. Rodríguez-López, E. Gratacós, S. Savari, M. Sitges, B. Bijnens, P. Laguna. Heart Morphology Differences Induced by Intrauterine Growth Restriction and Premature Birth Measured on the ECG in Pre-adolescents, Computing in Cardiology 42 (2015), 797-800.

2014

1. M. D. Acosta, J. Becerra-Guerrero, Y. S. Choi, D. García, S. K. Kim, H. J. Lee, M. Maestre, The Bishop-Phelps-Bollobás property for bilinear forms and polynomials,   J. Math. Soc. Japan 6, (2014) 957-979.

2. M. D. Acosta, J. Becerra-Guerrero, D. García, S. K. Kim, M. Maestre, Bishop-Phelps-Bollobás property for certain spaces of operators, J. Math. Anal. Appl. 414 (2014), 532-545.

3. A.A. Albanese, J. Bonet, W.J. Ricker, Uniform mean ergodicity of C_0-semigroups in a class of Fréchet spaces, Funct. Approx. 50.2 (2014), 307-349.

4. A.A. Albanese, J. Bonet, W.J. Ricker, Uniform convergence and spectra of operators in a class of Fréchet spaces, Abstr. Appl. Anal. 2014, Art. ID 179027, 16 pp.

5. A. A. Albanese, J. Bonet, W.J. Ricker. Characterizing Fréchet-Schwartz spaces via power bounded operators, Studia Math. 224 (2014), 25-45.

6. S. Bartoll, F. Martínez-Giménez, M Murillo-Arcila, A. Peris, Cantor Sets, Bernoulli Shifts and LinearDynamics, in Descriptive Topology and Functional Analysis, Springer Proceedings in Mathematics & Statistics 80 (2014), 195-206.

7. J. Bonet, C. Fernández, A. Galbis, J.M. Ribera, Shrinking and boundedly complete Schauder frames in Fréchet spaces. J. Math. Anal. Appl. 410 (2014), no. 2, 953–966.

8. J. Bonet, C. Fernández, The range of the restriction map for a multiplicity variety in the Hörmander algebras of entire functions. Mediterranean J. Math. 11 (2014), no.2, 643-652.

9. Y. S. Choi, D. García, S. K. Kim, M. Maestre, Some geometric properties on disk algebras, J. Math. Anal. Appl. 409 (2014), 147-157.

10. V. Dimant, D. García, M. Maestre, P. Sevilla-Peris, Homomorphisms between algebras of holomorphic functions, Abstr. Appl. Anal. 2014, Art. ID 612304, 12 pp.

11. C. Fernández, A. Galbis, J. Toft, Spectral properties for matrix algebras. J. Fourier Anal. Appl. 20 (2014), no. 2, 362–383.

12. C. Fernández, A. Galbis, J. Martínez, Localization operators and an uncertainty principle for the discrete short time Fourier transform. Abstr. Appl. Anal. 2014, Art. ID 131459, 6 pp.

13. J. Falcó, D. García, M. Maestre, P. Rueda, Norm attaining Arens extensions on l_1, Abstr. Appl. Anal. 2014, Art. ID 315641, 10 pp.

14. D. García B. Grecu, M. Maestre, M. Martín, J. Merí, Polynomial numerical indices of C(K) and L_1(mu), Proc. Amer. Math. Soc. 142, 4, (2014), 1229-1235.

15. D. García, H. J. Lee, M. Maestre, The Bishop-Phelps-Bollobás property for hermitian forms on Hilbert spaces, Q. J. Math. 65 (2014), 201-209.

16. D. García, M. Maestre, Some non-linear geometrical properties of Banach spaces, Descriptive Topology and Functional Analysis, J. C. Ferrando and M. López-Pellicer editors, Springer PROMS series, 80, (2014), 209-239.

17. N. Ortigosa, O. Cano, G. Ayala, A. Galbis, C. Fernández. Atrial fibrillation subtypes classification using the General Fourier-family Transform. Med. Eng. Phys 36(4), 554-560 (2014).

18. N. Ortigosa, V.M. Giménez. Raw data extraction from electrocardiograms with Portable Document Format. Comput. Meth. Programs Biomed. 113(1), 284-289 (2014).

19. N. Ortigosa, S. Morillas. Fuzzy Free Path Detection from Disparity Maps by Using Least-Squares Fitting to a Plane. J. Intell. Robot. Syst. 75(2), 313-330 (2014).

20. N. Ortigosa, O. Cano, A. Andrés, C. Fernández, A. Galbis, G. Ayala. Classification of atrial fibrillation episodes using short ECG segments. BHI 2014, 569-572. DOI: 10.1109/BHI.2014.6864428

2013

1. M.D. Acosta, J. Becerra-Guerrero, D. García, M. Maestre. The Bishop-Phelps-Bollobás Theorem for bilinear forms, Trans. Amer. Math. Soc. 365 (2013), no. 11, 5911-5932.

2. A. A. Albanese, X. Barrachina, E. Mangino, A. Peris. Distributional chaos for strongly continuous semigroups of operators, Commun. Pure Appl. Anal. 12 (2013), no. 5, 2069-2082.

3. A. A. Albanese, J. Bonet, W.J. Ricker. Montel resolvents and uniformly mean ergodic semigroups of linear operators, Quaest. Math. 36 (2013), no. 2, 253-290.

4. A. A. Albanese, J. Bonet, W.J. Ricker. Convergence of arithmetic means of operators in Fréchet spaces, J. Math. Anal. Appl. 401 (2013), no. 1, 160-173.

5. M.J. Beltrán, J. Bonet, C. Fernández. Classical operators on weighted spaces of entire functions, Proc. Amer. Math. Soc. 141 (2013), 4293-4303.

6. N. C. Bernardes, A. Bonilla, V. Müller, A. Peris. Distributional chaos for linear operators, J. Funct. Anal. 265 (2013), no. 9, 2143–2163.

7. N.C. Bernardes Jr., A. Peris. On the existence of polynomials with chaotic behaviour, J. Funct. Spaces Appl. 2013 (2013), Art. ID 320961, 6 pp.

8. J. Bonet, A. Bonilla. Chaos of the differentiation operator on weighted Banach spaces of entire functions, Complex Anal. Oper. Theory 7 (2013), no. 1, 33-42.

9. J. Bonet, R. Meise. On the Borel map for quasianalytic clases, Math. Scand. 112 (2013), 302-319.

10. J. Bonet, D. Vukotic. Superposition operators between weighted Banach spaces of analytic functions of controlled growth, Monatsh. Math. 170 (2013), no. 3-4, 311-323.

11. J. Bonet. Reordenación de series. El teorema de Levy-Steinitz, La Gaceta de la RSME, 16 (2013), no. 3, 449-464.

12. C. Fernández, A. Galbis, J. Martínez. Multilinear Fourier multipliers related to time-frequency localization, J. Math. Anal. App. 398 (2013), 113-122.

13. R.R. Jiménez-Munguía, R.A. Martínez-Avendaño, A. Peris, Some questions about subspace-hypercyclic operators. J. Math. Anal. Appl. 408 (2013), no. 1, 209–212.

14. F. Martínez-Giménez, P. Oprocha, A. Peris, Distributional chaos for operators with full scrambled sets. Math. Z. 274 (2013), no. 1-2, 603–612.

15. M. Murillo-Arcila, A. Peris, Mixing properties for nonautonomous linear dynamics and invariant sets. Appl. Math. Lett. 26 (2013), no. 2, 215–218.

16. M. Murillo-Arcila, A. Peris, Strong mixing measures for linear operators and frequent hypercyclicity. J. Math. Anal. Appl. 398 (2013), no. 2, 462–465.

17. N. Ortigosa, A. Galbis, C. Fernández, G. Ayala, O. Cano, A. Andrés, Atrial fibrillation classification method for patients with different pharmacological or surgical therapies. Computers in Cardiology, 40 (2013), 875-877.

2012

1. A. A. Albanese and J. Bonet, Fréchet spaces with no infinite-dimensional Banach quotients, J. Math. Anal. Appl. 387 (2012), no. 2, 556–567.

2. A. A. Albanese, J. Bonet, and W. J. Ricker, Mean ergodic semigroups of operators, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 106 (2012), no. 2, 299–319.

3. R. M. Aron, D. Carando, T. W. Gamelin, S. Lassalle, and M. Maestre, Cluster values of analytic functions on a Banach space, Math. Ann. 353 (2012), no. 2, 293–303.

4. J. Aroza and A. Peris, Chaotic behaviour of birth-and-death models with proliferation, J. Difference Equ. Appl. 18 (2012), no. 4, 647–655.

5. X. Barrachina and A. Peris, Distributionally chaotic translation semigroups, J. Difference Equ. Appl. 18 (2012), no. 4, 751–761.

6. S. Bartoll, F. Martínez-Giménez, and A. Peris, The specification property for backward shifts, J. Difference Equ. Appl. 18 (2012), no. 4, 599–605.

7. J. Bès, O. Martin, A. Peris, and S. Shkarin, Disjoint mixing operators, J. Funct. Anal. 263 (2012), no. 5, 1283–1322.

8. J. Bonet and P. Domański, Hypercyclic composition operators on spaces of real analytic functions, Math. Proc. Cambridge Philos. Soc. 153 (2012), no. 3, 489–503.

9. J. Bonet, L. Frerick, and E. Jordá, The division problem for tempered distributions of one variable, J. Funct. Anal. 262 (2012), no. 5, 2349–2358.

10. J. Bonet, M. C. Gómez-Collado, D. Jornet, and E. Wolf, Operator-weighted composition operators between weighted spaces of vector-valued analytic functions, Ann. Acad. Sci. Fenn. Math. 37 (2012), no. 2, 319–338.

11. J. Bonet, M. Lindström, and E. Wolf, Norm-attaining weighted composition operators on weighted Banach spaces of analytic functions, Arch. Math. (Basel) 99 (2012), no. 6, 537–546.

12. J. Bonet and J. D. M. Wright, Factorization of weakly compact operators between Banach spaces and Fréchet or (LB)-spaces, Mat. Vesnik 64 (2012), no. 4, 330–335.

13. D. Carando, D. García, M. Maestre, and P. Sevilla-Peris, On the spectra of algebras of analytic functions, Topics in complex analysis and operator theory, Contemp. Math., vol. 561, Amer. Math. Soc., Providence, RI, 2012, pp. 165–198.

14. M. De la Rosa, L. Frerick, S. Grivaux, and A. Peris, Frequent hypercyclicity, chaos, and unconditional Schauder decompositions, Israel J. Math. 190 (2012), 389–399.

15. A. Defant, M. Maestre, and U. Schwarting, Bohr radii of vector valued holomorphic functions, Adv. Math. 231 (2012), no. 5, 2837–2857.

16. A. Galbis and M. Maestre, Vector analysis versus vector calculus, Universitext, Springer, New York, 2012

17. D. García, M. Maestre, and I. Zalduendo, Algebras of functions with prescribed radii of boundedness and the spectra of H(U), Ann. Acad. Sci. Fenn. Math. 37 (2012), no. 2, 445–460.

18. S. G. Kim, A. Peris, and H. G. Song, Numerically hypercyclic operators, Integral Equations Operator Theory 72 (2012), no. 3, 393–402.

19. S. G. Kim, A. Peris, and H. G. Song, Numerically hypercyclic polynomials, Arch. Math. (Basel) 99 (2012), no. 5, 443–452.

Artículos aceptados

1. A. A. Albanese, J. Bonet, W.J. Ricker. The Cesàro operator in the Fréchet spaces $l^{p+}$ and $L^{p-}$. Glasgow Math. J. (to appear).

2. A. A. Albanese, J. Bonet, and W. J. Ricker, The cesàro operator on power series spaces, Studia Math. (to appear).

3. R. M. Aron, F. Bayart, P. Gauthier, M. Maestre, and V. Nestoridis, Dirichlet approximation and universal Dirichlet series, Proc. Amer. Math. Soc. (to appear).

4. F. Bayart, A. Defant, L. Frerick, M. Maestre, and P. Sevilla-Peris, Multipliers of Dirichlet series and monomial series expansions of holomorphic functions in infinitely many variables, Math. Ann. (to appear).

5. J. Bonet and J. Taskinen, Solid hulls of weighted Banach spaces of entire functions, Rev. Mat. Iberoamer. (to appear).

6. S. Dantas, D. García, M. Maestre, and M. Martín, The Bishop-Phelps-Bollobás property for compact operators, Can. J. Math. (to appear).

7. R. Jiménez-Munguía, V.J. Galán, F. Martínez-Giménez, A. Peris. Chaos for Linear Fractional Transformations of Shifts, Topology Appl. (to appear).